Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 12, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 11, 2021, 4:20 AM CST. It took effect at Feb 11, 2021, 6:00 AM CST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2021, 4:20 AM CST (10:20 UTC)
- In effect from
- Feb 11, 2021, 6:00 AM CST
- Expired
- Feb 14, 2021, 12:00 AM CST
- In force
- 66 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
790 WHUS74 KBRO 111020 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 420 AM CST Thu Feb 11 2021 GMZ150-155-170-175-111830- /O.NEW.KBRO.SC.Y.0012.210211T1200Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 420 AM CST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * WHAT...North winds around 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
12 follow-up statements
821 WHUS74 KBRO 111522 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 922 AM CST Thu Feb 11 2021 GMZ130-132-135-120000- /O.EXB.KBRO.SC.Y.0012.000000T0000Z-210212T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 922 AM CST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds near 20 kt with gusts 25 to 30 kt. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Brief lulls in winds may occur south of Port Mansfield this morning with an increasing more persistent wind this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-120000- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 922 AM CST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
526 WHUS74 KBRO 112150 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 350 PM CST Thu Feb 11 2021 GMZ130-132-135-120600- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210212T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 350 PM CST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds near 20 kt with gusts 25 to 30 kt. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-120615- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 350 PM CST Thu Feb 11 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST FRIDAY NIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Occasional gusts may approach gale force this evening into Friday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hallman
038 WHUS74 KBRO 120607 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1207 AM CST Fri Feb 12 2021 GMZ130-132-135-120715- /O.EXP.KBRO.SC.Y.0012.000000T0000Z-210212T0600Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1207 AM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... North winds have weakened slightly and have dropped below advisory levels. However, small craft should continue to exercise caution through the rest of the overnight hours. $$ GMZ150-155-170-175-121200- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1207 AM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
356 WHUS74 KBRO 121004 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 404 AM CST Fri Feb 12 2021 GMZ150-155-170-175-121815- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 404 AM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 9 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
556 WHUS74 KBRO 121610 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1010 AM CST Fri Feb 12 2021 GMZ150-155-170-175-130030- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1010 AM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST Friday night. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds along the Laguna Madre may see winds reach 20 knots at times with gusts as high as 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
295 WHUS74 KBRO 122209 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 409 PM CST Fri Feb 12 2021 GMZ150-155-170-175-130615- /O.EXT.KBRO.SC.Y.0012.000000T0000Z-210213T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 409 PM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Gulf waters from Baffin Bay to the Rio Grande extending out 60 nm. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 69-Farris
329 WHUS74 KBRO 130337 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 937 PM CST Fri Feb 12 2021 GMZ150-155-170-175-131145- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210213T1800Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 937 PM CST Fri Feb 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 5 to 8 feet. * WHERE...Gulf waters from Baffin Bay to the Rio Grande extending out 60 nm. * WHEN...Until noon CST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
142 WHUS74 KBRO 130929 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 329 AM CST Sat Feb 13 2021 GMZ150-155-170-175-131730- /O.EXT.KBRO.SC.Y.0012.000000T0000Z-210214T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 329 AM CST Sat Feb 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 kt with seas 5 to 8 feet. * WHERE...Gulf waters from Baffin Bay to the Rio Grande extending out 60 nm. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
859 WHUS74 KBRO 131507 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 907 AM CST Sat Feb 13 2021 GMZ150-155-170-175-132315- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210214T0600Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 907 AM CST Sat Feb 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds around 20 kt with seas 5 to 8 feet. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
616 WHUS74 KBRO 132018 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 218 PM CST Sat Feb 13 2021 GMZ150-155-170-175-140600- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210214T0600Z/ /O.NEW.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 218 PM CST Sat Feb 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 7 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 feet possible. * WHERE...Coastal waters from Port Mansfield to the Rio Grande out 20 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm and Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm. * WHEN...For the Small Craft Advisory, until midnight CST tonight. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ130-132-135-140600- /O.NEW.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 218 PM CST Sat Feb 13 2021 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt possible. * WHERE...Laguna Madre from the Port of Brownsville to the Arroyo Colorado, Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX and Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX. * WHEN...From late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
762 WHUS74 KBRO 140346 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 946 PM CST Sat Feb 13 2021 GMZ150-155-170-175-141200- /O.CON.KBRO.SC.Y.0012.000000T0000Z-210214T0600Z/ /O.CON.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 946 PM CST Sat Feb 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 7 feet. For the Gale Watch, north winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 feet possible. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...For the Small Craft Advisory, until midnight CST tonight. For the Gale Watch, from late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ130-132-135-141200- /O.CON.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 946 PM CST Sat Feb 13 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt possible. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...From late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
451 WHUS74 KBRO 140557 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1157 PM CST Sat Feb 13 2021 GMZ150-155-170-175-141515- /O.EXP.KBRO.SC.Y.0012.000000T0000Z-210214T0600Z/ /O.CON.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1157 PM CST Sat Feb 13 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... * WHAT...North winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 feet possible. * WHERE...Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm, Coastal waters from Baffin Bay to Port Mansfield out 20 nm, Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm and Coastal waters from Port Mansfield to the Rio Grande out 20 nm. * WHEN...From late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ GMZ130-132-135-141515- /O.CON.KBRO.GL.A.0002.210215T0600Z-210215T2100Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1157 PM CST Sat Feb 13 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt possible. * WHERE...Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX, Laguna Madre from the Port of Brownsville to the Arroyo Colorado and Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX. * WHEN...From late Sunday night through Monday afternoon. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ Hallman
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 4:13 AM CST, 7 minutes earlier.
Area forecast discussion, Feb 11, 4:13 AM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
413 AM CST Thu Feb 11 2021
.SHORT TERM (Today through Friday): The well anticipated arctic
airmass arrives this morning with the cold front currently extending
from near Rio Grande City to Edinburg to Port Mansfield.
Temperatures behind the front quickly drop into the upper 40s to the
50s. Ahead the front, patchy fog with temperatures in the upper 60s
to the lower 70s, which will be short-lived as the cold front is
expected to push south of the Rio Grande Valley later this morning.
Patchy fog may linger near the coast until northerly winds increase.
Today will be cloudy with moderate to gusty north winds.
Temperatures will remain steady with a slow fall through the day.
Plenty of moisture in place behind the front will support a good
chance of rain for today into tonight. The approaching 500mb
shortwave will also provide increase instability and may support
elevated convection, isolated thunderstorms, for today and tonight.
Lows tonight will range from around 40 across northern ranchlands to
the mid to upper 40s near the coast.
Strong cold air advection continues into Friday with high
temperatures struggling reach the mid to upper 40s under cloudy
skies. Rain chances diminish west to east through the day as mid-
level trough axis moves eastward.
.LONG TERM (Friday Night through Wednesday): A very active
pattern will prevail over TX throughout the longer range period.
The 500 mb closed low that is now digging over northern Mex will
move over the RGV late Fri. This low will be followed by another
closed low/open trough that will dig SE across the Desert SW and
northern Mex. This 2nd trough will pass over the region Sat
Night/Sun Morning. Yet another broad and deep 500 mb trough will
then dig across the Southern Plains States next Mon with this
feature lifting out to the NE towards the Great Lakes region by
Tues. This broad trough will then be followed by another 500mb
trough which will dig across the South Plains next Tues and Wed.
This steady train of 500 mb closed lows/troughs moving over the
region will maintain temps well below climo due to the continued
CAA.
Ahead of this steady progression of 500 mb troughs moving over
the region, good moisture values will persist over the region
maintaining the potential for pcpn through Mon Night with drier
condition returning next Tues through Thurs.
The CAA will hold down temps on Sat and Sun with a moist
saturated layer evident at and below the 800-850 mb level on the
forecast model soundings. Expect a cold rain to persist for this
day as model forecast soundings keep the lowest levels of the atms
just above the freezing mark.
The conditions will then start to degrade steadily Sun Night into
Mon as addition CAA kicks in at the lower levels of the atms
dropping temps down near or below freezing setting the stage for a
potential wintry mix.
As the atms dries out Mon Night into Tues and the surface winds
slacken, expect temps to radiate out across the region resulting
in potential low temps dropping into the 20 to 29 degree range
for several hours Tues morning.
After this potential radiational freeze event, temps will then
start moderating as a more zonal 500 mb pattern builds over the
region next Tues and Wed allowing for temps to finally warm up a
bit.
Fortunately, the GFS and ECMWF models have finally come into better
agreement today with the ECMWF leap frogging over the GFS and coming
in a bit colder for the start of next week. The ECMWF is also coming
into better agreement with the GFS on pops through Day 7/8.
Accordingly, the forecast confidence has improved today versus the
last several days.
So what does the mean for the RGV for overall threats/concerns? A
wintry mix of pcpn is still expected for Sun Night into Mon,
especially for the northwestern and northern portions of the region.
After the threat of the wintry pcpn decreases late Mon, then the
attention will turn towards the potential hard freeze event for most
of Deep South TX and the RGV late Mon Night into Tues morning. Wind
chill values will likely be a concern for much of the long range
period due to the combination of the moderate to strong northerly
surface winds and low temps. The most dangerous wind chill values
will likely impact the area from Sun through Tues.
&&
.MARINE (Now through Friday): Patchy marine fog may continue along
the lower Texas coast through mid-morning. A cold front will move
through the Gulf waters this morning. A Small Craft Advisory is in
effect of the lower Texas Gulf waters as moderate to strong north to
northeast winds and building seas develop in the wake of the front.
Small Craft Exercise Caution conditions are expected on the Laguna
Madre today. Adverse conditions will continue on the Gulf waters
through the period due to prolong strong northerly flow and building
seas. Rain showers with a few thunderstorms possible will continue
today into tonight. Rain chances decrease on Friday as an upper
level disturbances moves eastward.
Friday Night through Monday Night: To point it bluntly, the marine
conditions along the lower TX coastline for this weekend and
early next week will be pretty hazardous due to the combination of
the strong PGF, low wind chill values and pcpn potential. The
Arctic airmass spreading over the region will maintain a pretty
strong PGF through next Mon and expect SCA conditions for portions
of or all of the lower TX coastline for the extended range
period.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 66 43 49 46 / 70 80 50 20
BROWNSVILLE 64 43 50 46 / 70 80 50 20
HARLINGEN 61 43 48 43 / 70 70 40 20
MCALLEN 60 43 49 43 / 70 60 20 20
RIO GRANDE CITY 61 44 49 42 / 70 40 20 10
SOUTH PADRE ISLAND 67 49 53 53 / 70 80 50 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until midnight CST Friday night for GMZ150-
155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Short Term/Aviation...63-KC
Long Term/Upper Air...60-SpeeceHazardous weather outlook, Feb 10, 4:25 PM CST, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 425 PM CST Wed Feb 10 2021 TXZ248>257-351-353-112230- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 425 PM CST Wed Feb 10 2021 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Patchy fog may be possible, especially along the lower Texas coast and lower Rio Grande Valley late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday An elevated risk of rip currents is possible at the local beaches Thursday night through Sunday. A Winter Weather Advisory may be needed across the northern ranchlands and portions of the upper to mid Rio Grande Valley Sunday night into Monday morning due to light freezing rain or freezing drizzle. A Wind Chill Advisory may be needed for portions of the lower Rio Grande Valley Sunday night into Monday morning and again Monday evening into Tuesday morning, with wind chill values dipping below 30 degrees. A Wind Chill Watch may be needed for the northern ranchlands and portions of the mid to upper Rio Grande Valley Sunday night into Monday morning and again Monday evening into Tuesday morning, with wind chill values dropping below 15 to 20 degrees. A Freeze Watch may be needed across the northern ranchlands and mid to upper Rio Grande Valley Monday morning and across the mid to lower Rio Grande Valley on Tuesday morning. A Hard Freeze Watch may be needed across the northern ranchlands and mid to upper Rio Grande Valley on Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-112230- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 425 PM CST Wed Feb 10 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Patchy fog may be possible across the Laguna Madre and nearshore Gulf of Mexico waters late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Small Craft Advisories are possible Thursday night through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.